# SDR WTAA950183

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 3160 · Central Display
- Part: Mfd Unit
- Part number: 6227236012
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAT - AVIONICS MULTIFUNCTION DISPLAY (MFD) CIRCUIT BREAKER TRIPPED ACCOMPANIED BY ELECTRICAL SMOKE ODOR IN COCKPIT REPORTED.  MAINTENANCE REMOVED AND REPLACED MFD 85A UNIT.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (W)
